# SDR AALA20110203DWH01

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 28,757 hours, 12,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LAMP SEAT ROW 8 INOPERATIVE. RE-TERMINATED BROKEN WIRE AT FEEDER PLUG TO EGRESS LIGHT AT ROW 8.
